# SDR FDEA202303160632

- Difficulty date: March 16, 2023
- Submitted: April 13, 2023
- Operation: Air carrier
- Aircraft: N589FE
- Make and model: Doug MD-11F
- Aircraft serial: 48491
- Aircraft time: 91,944 hours, 20,569 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Skin
- Part number: AJC70582
- Condition: Corroded
- Location: N/A
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FUSELAGE ACCESSORY COMPARTMENT AT APPROX RHS STA2037-STA2041 L10R OUTER SKIN   HAS EXFOLIATED CORROSION. REPAIRED FUSELAGE- TAIL AFTBODY SECTIN -RH SKIN BETWEEN STA 1986 AND 2014 AND L-10   AND L-11 CORROSION IAW E.A.#:1-5330-T0373755.    MAJOR REPAIR.
